DOI 10.1016/j.arcped.2010.08.014
[A neonatal case of immunoallergic acute interstitial nephritis].
Аннотация
Acute interstitial nephritis accounts for about 10 % of the cases of acute renal failure. An adverse drug reaction caused by an immunoallergic mechanism is suggested when fever, skin rash, eosinophilia, and eosinophiluria are associated. The outcome is favorable after withdrawal of drug therapy in most cases. We report a case of acute interstitial nephritis induced by immunoallergic drug mechanisms, in a 3-week-old infant who presented with acute renal failure associated with eosinophilia and hepatitis and who had received cefotaxime and gentamicin. The patient's progression was favorable with normalization of renal and liver function 1 week after suspension of antibiotic drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.